MAUDE Adverse Event Report: ASPEN SURGICAL PRODUCTS, INC. ENDOCAVITY PROBE COVER; 3.5CM X 20CM

ASPEN SURGICAL PRODUCTS, INC. ENDOCAVITY PROBE COVER; 3.5CM X 20CM
Model Number 1-519-3230CI
Medical Device Problem Codes Material Puncture/Hole (1504); Material Perforation (2205)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleges "the item # is 934412 and our clinical staff has been finding holes in them when they put the probe cover over the probe.You can't see the holes until the cover is stretched out, if that makes sense.".
 
Additional Manufacturer Narrative
The device is in process of being returned for evaluation, and the investigation is ongoing.Once we have additional relevant information it will be submitted in a supplemental report.

Brand Name
ENDOCAVITY PROBE COVER; 3.5CM X 20CM
Common Device Name
ENDOCAVITY PROBE COVER
Manufacturer (Section D)
ASPEN SURGICAL PRODUCTS, INC.
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
terry hall
6945 southbelt dr se
caledonia, MI 49316
6166987100
MDR Report Key25164579
Report Number3002750084-2026-00044
Device Sequence Number10567514
Product Code KKX
UDI-Device Identifier60841912100882
UDI-Public60841912100882
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K970891
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1-519-3230CI
Device Lot Number439530
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/13/2026
Supplement Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown